# SDR 2004F00244

- Difficulty date: November 15, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 65DT11005139
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 855 - KMIA-MTPP - AFTER TAKEOFF, PILOT REPORTED ASYMMETRIC OUTBOARD FLAP LOCKS OUT.  AIRCRAFT DIVERTED BACK TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OUTBOARD FLAP POSITION INDICATOR DEFECTIVE.  REMOVED AND REPLACED OUTBOARD FLAP POSITION INDICATOR IAW MM 27-51-0, OPS CHECK OK.  INSPECTED FLAPS POSITION TRANSMITTER CABLES AND PULLEYS, LUBRICATED CABLES AND PULLEYS, IAW MM 27-51-0.  AIRCRAFT RETURNED BACK TO SERVICE.  (M)
